Glasnik Matematicki, Vol. 51, No. 2 (2016), 431-445.


Richard D. Carmichael

Department of Mathematics, Wake Forest University, Winston-Salem, NC 27109, U.S.A.
This paper is dedicated to the memory of Professor Dr. Dragiša Mitrović of the University of Zagreb, Croatia.

Abstract.   The analytic functions in tubes which obtain the distributional finite Fourier transform as boundary value are shown to have a strong boundedness property and to be recoverable as a Fourier-Laplace transform, a distributional finite Fourier transform, and as a Cauchy integral of a distribution associated with the boundary value.

2010 Mathematics Subject Classification.   46F12, 46F20, 32A07, 32A26, 32A40.

Key words and phrases.   Analytic functions, distributions, finite Fourier transform, Cauchy integral.

Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.51.2.10


  1. R. D. Carmichael, Analytic representation of the distributional finite Fourier transform, SIAM J. Math. Anal. 5 (1974), 737-761.
    MathSciNet     CrossRef

  2. R. D. Carmichael, A. Kamiński and S. Pilipović, Cauchy and Poisson integrals of ultradistributions in D'(*,Ls), Integral Transforms Spec. Funct. 17 (2006), 135-139.
    MathSciNet     CrossRef

  3. R. D. Carmichael, A. Kamiński and S. Pilipović, Boundary values and convolution in ultradistribution spaces, World Scientific Publishing Co., Hackensack, 2007.
    MathSciNet     CrossRef

  4. R. D. Carmichael and D. Mitrović, Distributions and analytic functions, Longman Scientific and Technical, Harlow, 1989.

  5. R. E. Edwards, Functional analysis: theory and applications, Holt, Rinehart and Winston, New York, 1965.

  6. L. Schwartz, Théorie des distributions, Hermann, Paris, 1966.

  7. B. Simon, The P(φ)2 Euclidean (Quantum) Field Theory, Princeton University Press, Princeton, NJ, 1974.

  8. R. F. Streater and A. S. Wightman, PCT, spin and statistics, and all that, W. A. Benjamin, Inc., New York, 1964.

  9. V. S. Vladimirov, Methods of the theory of functions of many complex variables, M.I.T. Press, Cambridge, 1966.

Glasnik Matematicki Home Page